Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain below right eyebrow, shock like sensation on left hand. Diabetic and on Janumet medicine. Side effects ?

I am suddenly having pain below my right eyebrow from today. I am also having electric shock like sensation on my left hand last small finger whenever I hold a wall, especially my hair from last few days. Shock is not happening in normal conditions only when I touch wall or an object unintentionally or put weight on my hand. Eye pain is happening continuously from today. I was detected with diabetes 2 recently and is on medication of Janumet Medicine from 3 weeks. one more week is left before I test my sugar levels and see my doctor. Its quite possible these are some side effects of the medicine. Can anyone help?
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012

by this time you might have gotten the reports of your repeated blood sugar tests and I hope they are fine. The pain below your eyebrow seems to be a temporary and local issue and I think it might have been solved by now. The other problem of shock like pain is because of temporary intruption in blood supply to the hand area when a simple pressure is applied on the supplying blood vessel. This also happens in a syndrom called carpel tunnel syndrome where the blockadge happens at the level of your wrist. So controlling sugars, getting your thyroid, and calcium profile tested would be ideal for further course of action. Do get back for any further query. All the very best.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor